Uniqueness Theorems for Power Equations.

M.S. Klamkin; D.J. Newman

Elemente der Mathematik (1970)

  • Volume: 25, page 130-134
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Klamkin, M.S., and Newman, D.J.. "Uniqueness Theorems for Power Equations.." Elemente der Mathematik 25 (1970): 130-134. <http://eudml.org/doc/140992>.

author = {Klamkin, M.S., Newman, D.J.},
journal = {Elemente der Mathematik},
pages = {130-134},
title = {Uniqueness Theorems for Power Equations.},
url = {http://eudml.org/doc/140992},
volume = {25},
year = {1970},

AU - Klamkin, M.S.
AU - Newman, D.J.
TI - Uniqueness Theorems for Power Equations.
JO - Elemente der Mathematik
PY - 1970
VL - 25
SP - 130
EP - 134
UR - http://eudml.org/doc/140992
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.